# SDR SWIA2021070959371

- Difficulty date: May 18, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS311.75 IS CORRODED     (C-CHECK RO 7/7/2021)    REPLACED PAX DOOR FORMER AT FS 311.75 AS PER CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG # 601R31702 REV N. SEE CONTINUE CARD FOR DETAILS. M337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH.
